# SDR CA020201002

- Difficulty date: January 18, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 67003008010
- Condition: Failed
- Location: Ac Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) DURING ENGINE START,  FLIGHT CREW DETECTED ELECTRICAL BURNING ODOUR AFTER SELECTING BOTH ENGINE CONDITION LEVER FROM FEATHER TO MIN. LEFT AC VM PHASE A, B, C AND RIGHT AC VM PHASE A, B, C ALL CIRCUIT BREAKERS POPPED. FLIGHT CREW THEN SHUT DOWN BOTH ENGINES AND DEPLANED PASSENGERS.MAINTENANCE FOUND AC POWER MONITOR PANEL WAS SOURCE OF ODOR. PANEL CONNECTOR PINS X, Y AND Z WERE PUSHED BACK. PANEL INTERNAL PC BOARDS SHOWED EVIDENCE OF BURNING. AIRCRAFT SIDE CANON PLUG PINS Y AND Z WERE BURNT. CANON PLUG 2420-P1 REPLACED, AC POWER MONITOR PANEL REPLACED, AND 12 INCHES OF WIRES 20016B-22 AND 10016C-20 REPLACED DUE TO HEAT DAMAGE.
